MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, CVS 100CT KETONE
Medical Device Problem Codes Material Discolored (1170); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were returned for evaluation.Defect found on returned strips: physical defect of strips; discolored grey pads root cause: rc-061: storage outside specifications note: manufacturer contacted customer in a follow-up call on 18-aug-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer.Customer states replacement products resolved customer¿s initial issue.
 
Event or Problem Description
Consumer reported complaint for the ketone test strips.Complaint was initially reported via e-mail and then by telephone.Customer stated she had purchased 2 vials of 50 test strips.The package had not been open or damaged when received by the customer.Customer stated the tips of the test strips from the first vial were grey in color and those from the second vial were beige.Customer tested using both vials and stated the first vial provided a negative trace and the second vial showed moderate.The test strip lot manufacturer¿s expiration date is 07/16/2022.The product storage and open vial date were not disclosed.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.The customer declined to perform a urine test during the call.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12380525
Report Number1000113657-2021-00513
Device Sequence Number4104923
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/16/2022
Device Model NumberSTRIP, CVS 100CT KETONE
Device Lot NumberAX599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Distributor Facility Aware Date08/01/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1